# SDR DKAA98023

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810RA
- Make and model: Amd FALCON20C5
- Aircraft serial: 81
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cargo Door Sill
- Part time: 4,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR Z-CHANNEL FOUND CRACKED (3 6 INCH CRACKS).  CRACKS FOUND IN INTERIOR RADIUS, ADJACENT TO CARGO DOOR HINGE.  AIRCRAFT WAS CARGO CONVERTED IAW STC NR SA2490S0 AND ST00376AT.
